It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-28-2011, 07:44 PM   #1
Senior Member
(female)
 
Foxxii's Avatar
 
Join Date: Apr 2009
Location: PA
Posts: 222
Foxxii HB UserFoxxii HB UserFoxxii HB UserFoxxii HB UserFoxxii HB UserFoxxii HB UserFoxxii HB UserFoxxii HB User
Unhappy Thinking I should've toughed it out on the Zoloft again... Sorry, kinda long

OK, so alot of you know my situation, but for those of you who don't....I was diagnosed at around 14 with GAD and Panic Disorder. Took Zoloft I think 3 times before, went off of it and was good for about 2 years with no meds. I had some VERY stressful things happen last year that led me into a spiral of my panic attacks again, so I decided to try and go the Zoloft route again. I was taking Xanax on an as needed basis, until it got to the point that I needed it everyday, 2 sometimes 3 times a day, because I was having panic attacks every day, a few times a day. So I thought ok, maybe it's time for a daily med again. Well, I tried to go back on it and had HORRIBLE side effects from it, don't recall having the same side effects before, so I stopped taking it after 2 weeks. I think I made a mistake *sigh* I don't want to have to rely on the Xanax EVERY day. I'd rather just take 1 pill at night and feel good again. My problem is, that I just started back at work recently after summer break (I drive school bus) and i don't know if I can handle the side effects of starting the Zoloft again. It made me have SEVERE panic attacks at least twice a week, I got horrible headaches, and just felt totally spaced out this time trying to go back on it, and I only had two weeks to get straight with it. You cannot get rid of the side effects in two weeks! I don't know what to do, but I could really use some advice. I don't know if my work will give me the time off that I need, to get adjusted to the Zoloft....and I don't know if my husband can deal with me withdrawing myself from everything for a few weeks until i'm adjusted. I'm so confused, and i'm just so tired of feeling like this every day. It's actually making me depressed now.... Oh! I forgot to mention that my gyno said i'm starting perimenopause now, and that, itself, will make my anxiety level higher and make my panic attacks worse. I also suffer from PMDD, and that DEFINATELY doesn't help, especially for about 10 days before my period. My anxiety shoots through the roof then. I just don't want to have to rely on Xanax as the only solution for the rest of my life.....Please tell me what you would do in my situation.

Last edited by ms_mod; 09-29-2011 at 05:00 AM.

 
Sponsors Lightbulb
   
Old 09-29-2011, 06:31 PM   #2
Senior Member
(male)
 
Frank Furter's Avatar
 
Join Date: Sep 2011
Location: Rocky Mountains - USA
Posts: 226
Frank Furter HB UserFrank Furter HB UserFrank Furter HB UserFrank Furter HB UserFrank Furter HB UserFrank Furter HB User
Cool Re: Thinking I should've toughed it out on the Zoloft again... Sorry, kinda long

I'm in a similar situation. I took Zoloft for many years with no side effects whatsoever. Got to feeling good and went off the Zoloft last year. Lately been feeling anxious again so went back on the Zoloft. Been getting some lousy side effects this time for some reason --- dry mouth, shakey, jittery --- been on it about 3 weeks now. Hoping they go away soon. I don't know why I did so good on Zoloft all those years but now am having side effects. It's weird. I'm going to stick it out and hope the side effects go away soon.

 
Old 10-03-2011, 01:44 PM   #3
Junior Member
(female)
 
Ariel99's Avatar
 
Join Date: Oct 2011
Location: Southern Arizona
Posts: 37
Ariel99 HB User
Re: Thinking I should've toughed it out on the Zoloft again... Sorry, kinda long

Is it possible that your Doctor could try you on something else besides zoloft that might work as well but not give you the awful side effects you get with zoloft?

By the way, my doctor said that after a month being on a med (zoloft, paxil, celexa, etc., etc., ) if the side effects don't go away, she switches her patients to something else, because she says there are so many good meds that usually one can be found that doesn't cause side effects --- I just throw that in as a.

Last edited by ms_mod; 10-03-2011 at 03:59 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Did anyone get extremely dizzy when starting Zoloft or any other SSRI? Foxxii Panic Disorders 3 09-12-2011 07:23 PM
feeling lightheaded on Zoloft SarahG03 Panic Disorders 3 10-08-2009 12:48 PM
Panic Medication Advice - Help me. What should i take? I take Xanax XR 2MG and more.. skygazer629 Panic Disorders 1 09-29-2007 05:31 AM
Zoloft Question andrewdoan Panic Disorders 5 12-31-2005 07:58 AM
bowel problems with zoloft/paxil?? bushleaguer Panic Disorders 2 07-16-2004 09:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mjewell (11), Andrea78 (7), Stormlover712 (3), Graciecat (2), DawnMarie1978 (2), tnmomofive (2), db851 (2), davidv1 (2), lennon3 (2), tommy508 (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!